MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10025
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case- (b)(4).Initial reporter: postal code (b)(6).
 
Event or Problem Description
It was reported that, during cori installation, the real intelligence tracking camera did not connect to the module and there was a red light continuously on.There was also an audible alarm from the camera.No case was involved; therefore, the was no patient involvement.
 
Additional Manufacturer Narrative
Results of investigation: the ri tracking camera, (belgium) part number rob10025, serial (b)(6) intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation could not be performed due to the reported failure.The reported failure was confirmed.The led indicators are red and an audible beep is present, which is a result of a triggered shock sensor.The shock sensor was reset.A camera avt was performed and it passed.The camera firmware was updated.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical capa, hhe/pra, field action review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The most likely cause of this event is the power source (battery) to the shock sensor circuit has disconnected itself from the shock sensor circuit during camera transport resulting in the front camera leds blinking red and an audible beep.The camera is an oem product and cannot be disassembled further to arrive at a root cause.Refer to the cori users manual for transporting guidelines.Care and caution should be taken when moving cori over thresholds and bumps to avoid system damage.This failure is an identified failure mode within the risk assessment and the anticipated risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12771242
Report Number3010266064-2021-00746
Device Sequence Number4217600
Product Code OLO
UDI-Device Identifier00885556757437
UDI-Public00885556757437
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10025
Device Catalogue NumberROB10025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000-CORI ROBOTICS USA
Patient SexUnknown